# SDR USAA2011062400018

- Difficulty date: June 4, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Frame
- Part number: D53471123202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S2 - LEVEL 2 GALVANIC CORROSION ON SUPPORT FRAME BETWEEN FR69 TO FR70, S23L.  REPLACED SUPPORT FRAME BETWEEN FR69 TO FR70, S23L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53474180.
